# SDR MALA000297

- Difficulty date: April 17, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DOOR DENTED IN THE AFT LOWER CORNER IN THE SEAL RADIUS.  DAMAGE IS ACCEPTED AS IS IAW SAAB ENGIEERING ORDER 72SDS2429 C/W PROTECTIVE TREATMENT, INCLUSIVE POLYORETH TOPCOAT REF SRW51-20-42/43.
